No Cover Image

Journal article 532 views

Granular labyrinth structures in confined geometries / Bjornar Sandnes

Physical Review E, Volume: 77, Issue: 2

Swansea University Author: Bjornar Sandnes

Full text not available from this repository: check for access using links below.

Published in: Physical Review E
ISSN: 1539-3755 1550-2376
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13106
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Engineering
Issue: 2